RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2000, Volume 39, Number 2, Pages 227–240 (Mi al275)  

This article is cited in 9 scientific papers (total in 9 papers)

On universally equivalent solvable groups

E. I. Timoshenko


Full text: PDF file (1317 kB)

English version:
Algebra and Logic, 2000, 39:2, 131–138

Bibliographic databases:

UDC: 512.5
Received: 23.06.1999
Revised: 05.10.1999

Citation: E. I. Timoshenko, “On universally equivalent solvable groups”, Algebra Logika, 39:2 (2000), 227–240; Algebra and Logic, 39:2 (2000), 131–138

Citation in format AMSBIB
\Bibitem{Tim00}
\by E.~I.~Timoshenko
\paper On universally equivalent solvable groups
\jour Algebra Logika
\yr 2000
\vol 39
\issue 2
\pages 227--240
\mathnet{http://mi.mathnet.ru/al275}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1778319}
\zmath{https://zbmath.org/?q=an:0957.08007}
\transl
\jour Algebra and Logic
\yr 2000
\vol 39
\issue 2
\pages 131--138
\crossref{https://doi.org/10.1007/BF02681667}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-52849114406}


Linking options:
  • http://mi.mathnet.ru/eng/al275
  • http://mi.mathnet.ru/eng/al/v39/i2/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Romanovskii, E. I. Timoshenko, “On some elementary properties of soluble groups of derived length 2”, Siberian Math. J., 44:2 (2003), 350–354  mathnet  crossref  mathscinet  zmath  isi
    2. E. I. Timoshenko, “Using Fox Derivatives in Treating Groups of the Form $F/[R',F]$”, Algebra and Logic, 45:1 (2006), 67–74  mathnet  crossref  mathscinet  zmath  elib
    3. E. I. Timoshenko, “Identities of the soluble product of abelian groups”, Siberian Math. J., 52:2 (2011), 372–376  mathnet  crossref  mathscinet  isi
    4. Bartholdi L., Erschler A., “Ordering the Space of Finitely Generated Groups”, Ann. Inst. Fourier, 65:5 (2015), 2091–2144  crossref  mathscinet  zmath  isi  scopus
    5. E. I. Bunina, G. A. Kaleeva, “Universal equivalence of general and special linear groups over fields”, J. Math. Sci., 237:3 (2019), 387–409  mathnet  crossref
    6. Ho M.-Ch., “Describing Groups”, Proc. Amer. Math. Soc., 145:5 (2017), 2223–2239  crossref  mathscinet  zmath  isi  scopus
    7. E. I. Timoshenko, “Centralizer dimensions and universal theories for partially commutative metabelian groups”, Algebra and Logic, 56:2 (2017), 149–170  mathnet  crossref  crossref  isi
    8. E. I. Timoshenko, “Theories of relatively free solvable groups with extra predicate”, Algebra and Logic, 57:4 (2018), 295–308  mathnet  crossref  crossref  isi
    9. E. I. Timoshenko, “Universalnye teorii i tsentralizatornye razmernosti grupp”, Algebra i logika, 58:3 (2019), 397–416  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:160
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021